# SDR YENA2021063000410

- Difficulty date: June 26, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 67,041 hours, 24,106 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT BDL-PBI. ODOR EVENT ON FINAL BELOW 10000; ACCOMPLISHED INFO NOTICE 2017-T015F. ITEM T/S TO LEVEL 1 EVENT. FLIGHT CREW REPORTS ODOR DISSIPATED OVERTIME COUND NOT DUPLICATE ON GROUND
